For effective extra relief of chesty cough and cold symptoms. Non-drowsy formula.
Details please refer to the product Label.
Adults (12 years and over): Take 2 tablets every 4 hours, do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking your doctor.
Children (6 to 11 years): Take 1 tablet every 4 hours, do not take more than 4 tablets in 24 hours. Do not use for longer than 3 days without asking your doctor.
Always read and follow the label.
Store below 30°C.
Each tablet contains Acetaminophen 250mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 5mg.
Available in Selected Areas
City Food Drive 2019